MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE 02.09.2603L FEMORAL COMPONENT #3 L

MEDACTA INTERNATIONAL SA GMK-HINGE 02.09.2603L FEMORAL COMPONENT #3 L
Model Number 02.09.2603L
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 august 2021 lot 172032: (b)(4) items manufactured and released on 27-june-2017.Expiration date: 2022-may-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a loose femur and the cause of the loose femur is unknown.2 years and 10 months after the primary surgery, the surgeon revised the femoral component and poly.The surgery was completed successfully.

Brand Name
GMK-HINGE 02.09.2603L FEMORAL COMPONENT #3 L
Common Device Name
FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12517862
Report Number3005180920-2021-00757
Device Sequence Number11908255
Product Code KRO
UDI-Device Identifier07630030825439
UDI-Public07630030825439
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/23/2022
Device Model Number02.09.2603L
Device Catalogue Number02.09.2603L
Device Lot Number172032
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;